×

zbMATH — the first resource for mathematics

The control problem \(\dot x\) = A(\(u\))\(x\). (English) Zbl 0251.49015

MSC:
49Q15 Geometric measure and integration theory, integral and normal currents in optimization
93C15 Control/observation systems governed by ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] C. Chevalley: Theory of Lie Groups. Princeton University Press, Princeton, New Jersey, 1946. · Zbl 0063.00842
[2] S. Helgason: Dififerential Geometry and Symmetric Spaces. Academic Press, New York, 1962. · Zbl 0111.18101
[3] J. Kučera: Solution in large of control problem \(\dot x=(A(1-u)+Bu)x\). Czech. Math. J. 16 (91) (1966), 600-623. · Zbl 0207.46902
[4] C. Lobry: Contrôlabilité des systèmes non linéaires. SIAM J. Control 8 (1970), 573 - 605. · Zbl 0207.15201
[5] H. Sussmann: The control problem The control problem \(\dot x=(A(1-u)+Bu)x\): A comment on an article by J. Kučera. Czech. Math. J. 22 (97) (1972), 423-426. · Zbl 0251.49014
[6] H. Sussmann, V. Jurdjevic: Controllability of nonlinear systems. submitted to J. of Diff. Eqs. · Zbl 0237.93027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.